# SDR 97ZZZX4705

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N167ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841183
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Thrust Button
- Part number: LW12892
- Condition: Missing
- Location: Rocker Hsaft
- Part time: 387 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C/W LYC SB 301 AND SB 388 ALL ROCKER SHAFT THRUST BUTTONS WERE DISCOVERED MISSING.  THIS IS A FACTORY REMANUFACURED ENGINE.
